symptoms of gas?

jg Community Member July 03, 2008
  • Was wondering if anyone else has experienced a bloating and gas feeling while taking  levitra or cialis or even L-arginine tablets? The last thing a guy wants to feel with an erection is gas build up in his intestines.Is there something I could take to get rid of the bloating and gas feeling? Havent tried  Viagra.Will that be any different?

2 Comments
  • Richard G. Wirtz, Psy.D.
    Health Pro
    Jul. 13, 2008

    jg - Although I am not a physician, a really quick scan of the side effect literature on ED drugs does not show this as a high likelihood side effect. Nonetheless, if the medication is helpful and you want to continue using it you should consult your prescribing doctor and review the administration instructions that come with the medication.

     

    Dr. Rick...

    RHMLucky777

    Read More

    jg - Although I am not a physician, a really quick scan of the side effect literature on ED drugs does not show this as a high likelihood side effect. Nonetheless, if the medication is helpful and you want to continue using it you should consult your prescribing doctor and review the administration instructions that come with the medication.

     

    Dr. Rick Wirtz

  • Anonymous
    steve
    Nov. 06, 2008

    Hi, I’m Steve Olsen, I have shame because my serious trouble with my erectile dysfunction problem, so I was looking websites and I found <a 
    href="http://www.xlpharmacy.com/generic-viagra/">Generic viagra</a> http://www.xlpharmacy.com/generic-viagra/ they have interesting information about generic viagra does any body have any suggestion...

    RHMLucky777

    Read More

    Hi, I’m Steve Olsen, I have shame because my serious trouble with my erectile dysfunction problem, so I was looking websites and I found <a 
    href="http://www.xlpharmacy.com/generic-viagra/">Generic viagra</a> http://www.xlpharmacy.com/generic-viagra/ they have interesting information about generic viagra does any body have any suggestion on this website or another website?.